MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. INGENIA; FULL-BODY MRI SYSTEM, SUPERCONDUCTING MAGNET

PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. INGENIA; FULL-BODY MRI SYSTEM, SUPERCONDUCTING MAGNET
Model Number INGENIA 3.0T
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/27/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Philips received a report that there was a potential burn in the mri scan room, but they are not sure what caused it.Actual harm has been alleged but there are no details provided to assess the severity of the reported issue.Additional information is required to assess the severity of the reported issue.As there is insufficient information within the event description, we are unable to rule out serious injury and therefore out of precaution, we decided to report this incident.
 
Additional Manufacturer Narrative
Philips has started an investigation, a follow up report will be submitted once the investigation has been completed.
 
Additional Manufacturer Narrative
A male patient, 73 years old, was positioned headfirst supine, for prostate mri examination with the anterior coil.Patient reported no issues during scan.Four days later patient returned and reported anomaly on inner thigh area.The presence of the skin anomaly was located on his left inner thigh and partially involving his scrotal area.He stated that affected area has since extended downward toward the knee.A digital photo of the affected area is not available.It was reported his physician advised him to go to urgent care.The current status of the patient is unknown.Actual harm has been alleged but there are no details provided to assess the severity of the reported issue.After our investigation and analysis, it was concluded that the mr system and coil used in this case were working correctly.There was no indication of a malfunction which would have contributed to the incident.The reported injury, skin anomaly on the left inner thigh and partially involving his scrotal area of the patient is consistent with heating incidents caused by insufficient distance between body parts, a so-called skin-to-skin burn.It was stated in the patient heating questionnaire, that no padding was used to prevent this contact.The location of the burn is indicating a skin-skin related rf burn, as it appears it most likely occurred due to skin-skin contact between the thighs of the patient.
 
Event or Problem Description
Philips received a report that four days after the scan patient returned and reported anomaly on inner thigh area.The presence of the skin anomaly was located on his left inner thigh and partially involving his scrotal area.He stated that affected area has since extended downward toward the knee.It was reported his physician advised him to go to urgent care.The current status of the patient is unknown.Actual harm has been alleged but there are no details provided to assess the severity of the reported issue.Additional information is required to assess the severity of the reported issue.As there is insufficient information within the event description, we are unable to rule out serious injury and therefore out of precaution, we decided to report this incident.

Brand Name
INGENIA
Common Device Name
FULL-BODY MRI SYSTEM, SUPERCONDUCTING MAGNET
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
dusty leppert
222 jacobs street
cambridge, MA 02141
MDR Report Key23642039
Report Number3003768277-2025-015279
Device Sequence Number13275035
Product Code LNH
UDI-Device Identifier00884838098299
UDI-Public(01)00884838098299
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K193215
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberINGENIA 3.0T
Device Catalogue Number782103
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2025
Supplement Date Received by Manufacturer12/23/2025
Initial Report FDA Received Date11/25/2025
Supplement Report FDA Received Date01/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown